Medical Specialty >> Gynecology
Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Period twice a month on Loestrin
|bambreat - Mon Aug 09, 2010 9:33 am||
I am on Loestrin 24. This is my fourth month on it, I started two months before my wedding. I had some breakthrough bleeding the first three months, but nothing terrible. This month however, I have started bleeding a week and a half ahead of time. It's light but steady as well. I've used it exactly like I was supposed to and haven't missed a pill. Is there a reason this might be happening?
|Debbie Miller, RN - Mon Aug 09, 2010 5:52 pm||
Each woman responds in her own way to hormones. Sometimes you just need to try a different pill with a different formula so you won't have this inconvenience. You could wait it out to see if it gets better or just talk to your health care provider for a new prescription.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.